Alert archive / Maine / Wind Chill Warnings in 2007
Wind Chill Warning 1, NWS Gray, ME
NWS Gray, ME issued this wind chill warning at Jan 20, 2007, 3:34 PM EST for Franklin County, Oxford County, Somerset County, Maine; Carroll County, Coos County, Grafton County, New Hampshire. It took effect at Jan 20, 2007, 11:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2007, 3:34 PM EST (20:34 UTC)
- In effect from
- Jan 20, 2007, 11:00 PM EST
- Expired
- Jan 21, 2007, 8:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Gray, ME
Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Carroll County, NH, Coos County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 93 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KGYX 202034 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 334 PM EST SAT JAN 20 2007 ...DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED LATER TONIGHT AND INTO THE EARLY MORNING HOURS ON SUNDAY OVER ALL INTERIOR PORTIONS OF SOUTHERN AND WESTERN MAINE AND NORTHERN CENTRAL AND SOUTHEAST NEW HAMPSHIRE... .STRONG LOW PRESSURE IN THE CANADIAN MARITIMES WILL CAUSE A STRONG AND BITTER COLD NORTHWESTERLY FLOW ACROSS THE MOUNTAINS OF NORTHERN NEW HAMPSHIRE AND WESTERN MAINE TONIGHT. AS TEMPERATURES DROP BELOW ZERO TONIGHT AND THE STRONG WINDS CONTINUE DANGEROUS WIND CHILLS WILL DEVELOP. MEZ007>009-NHZ001>003-210445- /O.CAN.KGYX.SN.Y.0003.000000T0000Z-070120T2300Z/ /O.NEW.KGYX.WC.W.0001.070121T0400Z-070121T1300Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...LITTLETON 334 PM EST SAT JAN 20 2007 ...SNOW ADVISORY IS CANCELLED... ...WIND CHILL WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. WIND CHILL TEMPERATURES ARE EXPECTED TO REACH 30 TO 35 BELOW ZERO. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ012>014-NHZ004-210445- /O.NEW.KGYX.WC.W.0001.070121T0400Z-070121T1300Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET- NORTHERN CARROLL- INCLUDING THE CITIES OF...RUMFORD...NORWAY...SOUTH PARIS... MEXICO...FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH CONWAY...CONWAY 334 PM EST SAT JAN 20 2007 ...WIND CHILL WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY. WIND CHILL TEMPERATURES ARE EXPECTED TO REACH 30 TO 35 BELOW ZERO. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ018>022-NHZ005>010-013-210445- /O.NEW.KGYX.WC.Y.0003.070121T0400Z-070121T1300Z/ INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON... LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...GARDINER... UNITY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT... NEWPORT...CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH... ROCHESTER...DOVER...DURHAM...DERRY...LONDONDERRY...EXETER 334 PM EST SAT JAN 20 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY. WIND CHILL TEMPERATURES ARE EXPECTED TO REACH 20 TO 29 BELOW ZERO. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
2 follow-up statements
000 WWUS41 KGYX 210311 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1011 PM EST SAT JAN 20 2007 ...DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED OVERNIGHT AND INTO EARLY MORNING ACROSS PORTIONS OF WESTERN MAINE AND NEW HAMPSHIRE... .STRONG LOW PRESSURE IN THE CANADIAN MARITIMES WILL CONTINUE TO PRODUCE BRISK NORTHWEST WINDS ACROSS NEW HAMPSHIRE AND WESTERN MAINE TONIGHT. THESE WINDS...COMBINED WITH TEMPERATURES OF NEAR ZERO OR BELOW...WILL PRODUCE DANGEROUS WIND CHILLS OVERNIGHT. MEZ007>009-012>014-NHZ001>004-211300- /O.CON.KGYX.WC.W.0001.070121T0400Z-070121T1300Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...LITTLETON...NORTH CONWAY... CONWAY 1011 PM EST SAT JAN 20 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY. TEMPERATURES WILL FALL TO 5 TO 10 BELOW ZERO OVERNIGHT ACROSS THE MOUNTAINS AND FOOTHILLS OF NEW HAMPSHIRE AND WESTERN MAINE...WHILE BRISK NORTHWEST WINDS WILL CONTINUE THROUGH THE NIGHT...AND INTO EARLY SUNDAY MORNING. THIS COMBINATION OF WIND AND COLD WILL PRODUCE WIND CHILL TEMPERATURES OF 30 TO 35 BELOW ZERO. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ018>022-NHZ005>010-013-211300- /O.CON.KGYX.WC.Y.0003.070121T0400Z-070121T1300Z/ INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON... LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...GARDINER... UNITY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT... NEWPORT...CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH... ROCHESTER...DOVER...DURHAM...DERRY...LONDONDERRY...EXETER 1011 PM EST SAT JAN 20 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY. TEMPERATURES WILL FALL TO AROUND ZERO OVERNIGHT ACROSS THE SOUTHERN HALF OF NEW HAMPSHIRE AND WESTERN MAINE...EXCEPT FOR THE COAST. THE COMBINATION OF COLD AIR AND BRISK NORTHWEST WINDS OVERNIGHT...AND INTO EARLY MORNING...WILL PRODUCE WIND CHILL TEMPERATURES OF 20 TO 25 BELOW ZERO. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
000 WWUS41 KGYX 210755 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 255 AM EST SUN JAN 21 2007 ...DANGEROUS WIND CHILL TEMPERATURES WILL CONTINUE EARLY THIS MORNING ACROSS ALL OF SOUTHERN AND WESTERN MAINE AND NORTHERN, CENTRAL AND SOUTHEAST NEW HAMPSHIRE, EXCEPT ALONG THE COAST... .THE COMBINATION OF GUSTY NORTHWEST WINDS AND COLD TEMPERATURES WILL CREATE DANGEROUSLY COLD WIND CHILLS THROUGH EARLY THIS MORNING. MEZ007>009-012>014-NHZ001>004-211300- /O.CON.KGYX.WC.W.0001.000000T0000Z-070121T1300Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...LITTLETON...NORTH CONWAY... CONWAY 255 AM EST SUN JAN 21 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. EARLY MORNING TEMPERATURES OF 5 TO 10 BELOW ZERO AND NORTHWEST WINDS OF 10 TO 20 MPH WILL CREATE DANGEROUSLY COLD WIND CHILL TEMPERATURES OF 30 TO 35 BELOW ZERO ACROSS THE MOUNTAINS AND FOOTHILLS OF NEW HAMPSHIRE AND WESTERN MAINE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ018>022-NHZ005>010-013-211300- /O.CON.KGYX.WC.Y.0003.000000T0000Z-070121T1300Z/ INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON... LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...GARDINER... UNITY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT... NEWPORT...CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH... ROCHESTER...DOVER...DURHAM...DERRY...LONDONDERRY...EXETER 255 AM EST SUN JAN 21 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. EARLY MORNING TEMPERATURES OF ZERO TO 5 ABOVE AND NORTHWEST WINDS OF 10 TO 20 MPH WILL CREATE WIND CHILL TEMPERATURES OF 20 TO 25 BELOW ZERO ACROSS CENTRAL AND INTERIOR SOUTHEAST NEW HAMPSHIRE AND CENTRAL AND SOUTHERN INTERIOR MAINE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind chill warning went out at Jan 20, 2:46 PM EST, 48 minutes earlier.
Area forecast discussion, Jan 20, 2:46 PM EST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
246 PM EST SAT JAN 20 2007
.SHORT TERM /TONIGHT THROUGH SUNDAY/...
STRONG WINDS AND BITTER COLD TEMPERATURES WILL REQUIRE WIND CHILL
ADVISORIES AND WARNINGS FOR THE MOUNTAINS AND INTERIOR AREAS OF
MAINE AND NEW HAMPSHIRE. ALSO WIND ADVISORIES WILL CONTINUE INTO
THE NIGHT. WILL BE DROPPING THE SNOW ADVISORY IN THE MOUNTAINS
SINCE THE NATURE OF THE MOISTURE SOURCE HAS DRIED UP EVEN THOUGH
THE UPSLOPE NORTHWEST FLOW INTO THOSE AREAS WILL CONTINUE THROUGH
THE NIGHT. WILL BE USING MAV GUIDANCE FOR TEMPS TONIGHT AND
SUNDAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE STARTS THINGS DRY SUNDAY NIGHT WITH TEMPERATURES
GETTING DOWN AROUND ZERO. CLOUDS MOVE IN DURING THE NIGHT AS A
SHORTWAVE MOVES EAST IN THE ZONAL FLOW. MOUNTAINS WILL PICK UP
SOME SNOW SHOWERS ON AND OFF THROUGH THE FIRST HALF OF THE WEEK.
THEN LOW PRESSURE IN THE MIDWEST BRINGS A CHANCE FOR SOME SNOW
WEDNESDAY NIGHT. THE GFS STILL SPAWNS A COASTAL LOW OFF THE MIDDLE
ATLANTIC COAST ON THURSDAY WHICH DEEPENS DRAMATICALLY AND BECOMES
VERTICALLY STACKED AS IT PASSES THROUGH THE GULF OF MAINE
THURSDAY NIGHT. A LOT CAN GO WRONG WITH THIS SCENARIO AT THIS
POINT SO ONLY WENT WITH A CHANCE OF SNOW AT THE JUNCTURE. BRISK
NORTHWEST WINDS COULD THEN BE WITH US FRIDAY AND SATURDAY AND
REINFORCE THE COLD AIR.
&&
.AVIATION...
VFR CONDITIONS THROUGH SATURDAY. WINDS WILL BE STRONG AND GUSTY
TONIGHT.
&&
.MARINE...
WILL CONTINUE THE STORM WARNING THROUGH TONIGHT DUE TO THE
COMBINATION OF A STRONG PRES GRADIENT AND STRONG COLD AIR
ADVECTION.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR MEZ007>009-
012>014-018>028.
WIND CHILL WARNING FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY
FOR MEZ007>009-012>014.
WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY
FOR MEZ018>022.
NH...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR NHZ001>010-013-014.
WIND CHILL WARNING FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY
FOR NHZ001>004.
WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 8 AM EST SUNDAY
FOR NHZ005>010-013.
MARINE...STORM WARNING UNTIL 6 AM EST SUNDAY FOR ANZ150.
&&Hazardous weather outlook, Jan 20, 3:17 AM EST, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 317 AM EST SAT JAN 20 2007 ANZ150-MEZ007>009-012>014-018>028-NHZ001>010-013-014-210830- STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM-NORTHERN OXFORD- NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 317 AM EST SAT JAN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND THE COASTAL WATERS FROM STONINGTON ME TO THE MERRIMACK RIVER MA. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS WILL LINGER ACROSS THE MOUNTAINS THROUGH TONIGHT AND PRODUCE ADDITIONAL ACCUMULATIONS OF 3 TO 6 INCHES. THROUGH THIS MORNING...A FEW NARROW BANDS OF SNOW WILL EXTEND SOUTHEASTWARD FROM THE MOUNTAINS TO THE COAST. THESE NARROW BANDS WILL PRODUCE LOCALIZED ACCUMULATIONS OF 1 TO 3 INCHES BEFORE ENDING. THE OTHER BIG STORY WILL BE INCREASING WINDS BEHIND OUR DEPARTING STORM SYSTEM. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. THIS WILL RESULT IN REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW...SCATTERED POWER OUTAGES...AND BITTERLY COLD WIND CHILLS. OVER THE COASTAL WATERS...MARINE STORM WARNINGS REMAIN IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HIGH PRESSURE WILL BUILD EASTWARD INTO THE AREA ON SUNDAY BRINGING DIMINISHING WINDS AND AN END TO THE MOUNTAIN SNOW SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO PROVIDE TIMELY SNOWFALL AMOUNTS. THE GENERAL PUBLIC CAN CALL TOLL FREE 1-877-633-6772 TO REPORT SNOWFALL AMOUNTS...OR EMAIL GYX.SKYWARN@NOAA.GOV WITH SNOWFALL REPORTS.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 8:58 PM EST | Snow Advisory | GYX | Franklin, Oxford, Somerset | 19 hr |
| Jan 20, 3:40 AM EST | Wind Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 16 hr |
| Jan 20, 3:34 PM EST | Wind Chill Advisory | GYX | Androscoggin, Cumberland, Kennebec, Waldo, York | 16 hr |
Nearby
Wind Chill Warnings in Maine, 2007Wind Chill Warnings in New Hampshire, 2007Every wind chill warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.